BibTeX record journals/dam/ShuWW12

download as .bib file

@article{DBLP:journals/dam/ShuWW12,
  author    = {Qiaojun Shu and
               Weifan Wang and
               Yiqiao Wang},
  title     = {Acyclic edge coloring of planar graphs without 5-cycles},
  journal   = {Discrete Applied Mathematics},
  volume    = {160},
  number    = {7-8},
  pages     = {1211--1223},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.dam.2011.12.016},
  doi       = {10.1016/j.dam.2011.12.016},
  timestamp = {Sun, 28 May 2017 13:22:28 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/ShuWW12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics